Super quasi-Einstein warped products with affine connections

Main Article Content

Sampa Pahan

Abstract

In this paper, we study super quasi-Einstein warped product spaces with semi-symmetric non-metric connection and quarter symmetric connection. Then we give the expressions of the Ricci tensors and scalar curvatures for the bases and fibers with these affine connections. Next we find the obstructions to the existence of super quasi-Einstein warped products with respect to affine connections. In the last section, we obtain an example of super quasi-Einstein space time.

Article Details

How to Cite
Pahan, S. (2021). Super quasi-Einstein warped products with affine connections. Gulf Journal of Mathematics, 10(1), 1-23. Retrieved from https://gjom.org/index.php/gjom/article/view/549
Section
Articles